# SDR AMTA200700234

- Difficulty date: May 12, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 727792M
- Part serial: A1489
- Condition: Unserviceable
- Location: Left
- Part time: 12,732 hours, 4,202 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON ENG STARTUP (LEFT) GENERATOR DRIVE LIGHT COMES ON.  REMOVED AND REPLACED NR 1 IDG IAW M-SHEET M57-24-01 AND AMM 24-11-01-4.  OPS CHECK GOOD NO LEAKS NOTED.  (K)
